# SDR TRAX200700723

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 5,845 hours, 4,705 cycles
- Engine: Ge CF34*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Departed
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILURE AT 32,000 FT, LOUD BAM WAS HEARD NR 2 THRUST LEVER SLAMMED TO IDLE.  A/C YAWED TO THE LT, SEVER VIBRATION BEGAN IMMEDIATELY, UNABLE TO SECURE ENGINE, EMERGENCY DECLARED.  EN ROUTE TO ATL A/C DIVERTED TO TRI DUE TO MTC.  UPON GROUND INSPECTION BOTH UPPER AND LOWER ENGINE COWLINGS WERE FOUND TO HAVE DEPARTED THE AIRCRAFT.  FLT 4344 CX.   [07-23-07]   REMOVED AND REPLACED NR 2 ENGINE IN ACCORDANCE WITH CRJ 200 AMM 71-0-00. OPERATIONAL AND LEAK CHECK COMPLIED WITH.  ALL PARAMETERS WITHIN SERVICABLE LIMITS IAW CRJ 200 AMM 71-00-00. OK FOR SERVICE.
